I have a history of eczema, in the past, it was just a few dry ares on my legs. Early this year, I started getting small blisters on my hands and bumps on my thighs, legs, belly and arms. The dermatologist did a biopsy and ruled out scabies, but gave a cream for it just in case. I took two separate steroid cycles and after just completing the second one I've had the worst outbreak to date (blisters on hands, itchy bumps all over my arms, belly, thighs and legs). In desperation, I used the scabies cream which made it much worse. The dermatologist seems baffled and told me to see an allergist. The outbreak came after a weekend of heavy drinking, not sure if I've developed an allergy to beer, but it's been an ongoing problem all year so I kind of doubt it. Does this sound familiar to anyone and does anyone have advice?
The biopsy report ruled out scabies but it should have given some diagnosis also. Since the rash has been persisting for one year, hence I suggest you to get a repeat biopsy done as it is the only confirmatory test for diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.